# SDR ZZDA2011533

- Difficulty date: June 3, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TAIL CONE SLIDE NEED REPLACED PRESSURE NOT IN GREEN BAND (LOW).  REMOVED AND REPLACED TAIL CONE SLIDE IAW AMM 25-61.
